# SDR AALA20140519007

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 108,058 hours, 17,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT INTERIOR LOWER AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR RT INTERIOR LOWER AFT OVERWING EMERGENCY EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
